# SDR RAIA00509027

- Difficulty date: September 17, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 17,167 hours, 15,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3546 - RIC - CEILING OVERWING EMERGENCY LIGHT OUT.  MAINTENANCE RECONNECTED LOOSE CONNECTOR ON CEILING OVERWING EMERGENCY LIGHT.
